# SDR VNAA202204039992

- Difficulty date: April 3, 2022
- Submitted: April 3, 2022
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 41,273 hours, 30,888 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: MM69035146009
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON EXTERNAL FUSELAGE SKIN BETWEEN FS. 1015- FS. 1031 ON STRG.24R AROUND DRAIN.  
CORRECTIVE ACTION: CORROSION ON EXTERNAL FUSELAGE SKIN BETWEEN FS. 1015- FS. 1031 ON STRG. 24R AROUND DRAIN. WAR REPAIRED PER EA 22-C7-53-192 REV.IR
